Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Planning for a child. Taking thyronorm for hypothyroidism. Started getting irregular period. Related?

Hi, I am married and planning for a Baby. However after I got married my periods was regular for a month and then it skipped for a month, however, was not pregnant. Hence I went to teh Doctor and got the blood test done. I was diagnosed with hypothyroidism , TSH: 5.56. Doctor put me on Thyronorm 25 mg. Now my periods have delayed again. Its 38 days and I havent got it yet. Could the delay be due to Thyronorm? Please Advice. Regards, T
Asked On : Thu, 28 Feb 2013
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Internal Medicine Specialist 's  Response
hello, welcome to HCM
as per the latest guide lines if the TSH is above 5 , and patients who are symptomatic or who want to become pregnent should recieve thyroxine orally. its a good thing that your doctor has started 25mcg of thyronorm., one more thing is that there will be increased demand for thyroxine during pregenecy . so you better continue it and check your thyroid status again for 2 months.

delay of your cycles are not due to thyronorm tablet.

Answered: Thu, 28 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor